Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Krew

Interesting question about retinoids.

Recommended Posts

I used Differin for over 3 months and I want to stop using it because my skin became very thin and red and i still get blemishes.. so i have a question.

How soon skin will thicken to its normal condition and look like it was before treating if i stop using Differin? (I mean skin appearance, blemishes don't count)

Link to comment
Share on other sites

I'm asking the same question but no one seems to know the answer in this forum. Well, if it helps, i've been off retin-a for 1 week now and my skin is still thin, but less dry. But one week is too early to tell.

Link to comment
Share on other sites

ladybug123,

How long have you been using retin-a before quitting and why did you decide to quit?

As for me, i've been off differin for a week now and I can notice that scars became more noticable, dunno why.

Link to comment
Share on other sites

ladybug123,

How long have you been using retin-a before quitting and why did you decide to quit?

As for me, i've been off differin for a week now and I can notice that scars became more noticable, dunno why.

I used it for more than 6 months. It yielded some results in the begining but my face became really red, thin, dry, and i started forming little patches on my face so I figured it was not worth it. Now, i just want my old skin back....

My scars look the same...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×